# SDR SWIA200617621

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FS625 LBL40 WL80, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED TEAR DROP SHAPED ANGLE PN 601-35012-51 AT FS 625 LBL 40 WL 80 IAW CRJ 200 REO 601R-53-61-422.
